Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Note on the first Cesàro mean of the derived Fourier series


Authors: R. Mohanty and M. Nanda
Journal: Proc. Amer. Math. Soc. 5 (1954), 566-570
MSC: Primary 42.4X
MathSciNet review: 0063470
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063470-9
PII: S 0002-9939(1954)0063470-9
Article copyright: © Copyright 1954 American Mathematical Society